Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Antibiotics for pus in semen while on infertility treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   Hi
Doctor :   how can i help you?
User :   Iam under infertility treatment
Doctor :   ok
User :   I am given antibiotics for 1 month becasue of pus in the semen
Doctor :   ok
User :   Is it safe to take this
User :   for one month
User :   Also I was on steroids
Doctor :   could you specify the antibiotic that you are on?
Doctor :   ok
User :   Now after it was discontinued the libido is less
Doctor :   how long was the steroids prescribed?
User :   GATILOX 400
User :   4 months
Doctor :   basically steroids is a must in cases like this in order to prevent
User :   5 mg
Doctor :   the body from reacting against your own sperms
Doctor :   which is very important
User :   I didnot get it
Doctor :   the body reacts for any infection with antibodies
User :   ok
Doctor :   but the sperms are kept seperate by a barrier
User :   Is it safe to take antibiotics for 1 month
User :   ok
Doctor :   but in case of infection this might be damages for which steroids are given to supress the antibody
Doctor :   formation against the sperms
User :   Can steroid withdrawal give reduced libido
Doctor :   no it has no efefect on libido as such

Doctor :   and it is safe to take this antibiotic
Doctor :   very essential to prevent and heal the infection
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor